# SDR AALA200800925

- Difficulty date: April 11, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 23,140 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LOCATOR LIGHT AT RIGHT FORWARD OVERWING INOPERATIVE.   REPLACED BATTERY PACK FOR EMERGENCY EXIT LOCATOR LIGHT AT RIGHT FORWARD OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
